×

Found 307 Documents (Results 1–100)

100
MathJax

Koszul information geometry, Liouville-Mineur integrable systems and Moser isospectral deformation method for Hermitian positive-definite matrices. (English) Zbl 07495234

Nielsen, Frank (ed.) et al., Geometric science of information. 5th international conference, GSI 2021, Paris, France, July 21–23, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12829, 350-359 (2021).
MSC:  62B11 60-XX 94A15
PDF BibTeX XML Cite
Full Text: DOI

Geometry of coupled dispersionless equations by using bishop frames. (English) Zbl 1469.53007

Hvedri, Inassaridze (ed.), Tbilisi – mathematics. Special issue on the 8th international Eurasian conference on mathematical sciences and applications, IECMSA-2019, August 27–30, 2019, Baku, Azerbaijan. Berlin: De Gruyter/Sciendo. Tbilisi Math. J. Collect. Spec. Issues 1, 39-48 (2020).
MSC:  53A04 14H70
PDF BibTeX XML Cite

Nonlinear systems and their remarkable mathematical structures. Volume 2. (English) Zbl 1436.37001

Boca Raton, FL: CRC Press (ISBN 978-0-367-20847-9/hbk; 978-0-429-26374-3/ebook). xiv, 526 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Three lectures on “Fifty years of KdV: an integrable system”. (English) Zbl 1461.37070

Miller, Peter D. (ed.) et al., Nonlinear dispersive partial differential equations and inverse scattering. Papers from the focus program on “Nonlinear Dispersive Partial Differential Equations and Inverse Scattering”, Fields Institute, July 31 – August 18, 2017. New York, NY: Springer; Toronto, ON: The Fields Institute for Research in Mathematical Scienes. Fields Inst. Commun. 83, 3-38 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Discrete Painlevé equations. (English) Zbl 1423.37003

CBMS Regional Conference Series in Mathematics 131. Providence, RI: American Mathematical Society (AMS), published for the Conference Board of the Mathematical Sciences (CBMS) (ISBN 978-1-4704-5038-0/pbk). vi, 146 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Spectral curves and discrete Painlevé equations. (English) Zbl 1346.39009

Dzhamay, Anton (ed.) et al., Algebraic and analytic aspects of integrable systems and Painlevé equations. AMS special session, Baltimore, MD, USA, January 18, 2014. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1654-6/pbk; 978-1-4704-2779-5/ebook). Contemporary Mathematics 651, 65-85 (2015).
MSC:  39A12 39A10 34M55
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Asymptotic diagonalization of the discrete Lax pair around singularities and conservation laws for dynamical systems. (English) Zbl 1320.39006

MSC:  39A12 37K05 34E10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Multi-component Wronskian solution to the Kadomtsev-Petviashvili equation. (Russian, English) Zbl 1313.35307

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 1, 104-104 (2014); translation in Comput. Math. Math. Phys. 54, No. 1, 97-113 (2014).
MSC:  35Q53 37K10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Conservation laws of several \((2+1)\)-dimensional differential-difference hierarchies. (English) Zbl 1219.65123

Elaydi, Saber (ed.) et al., Discrete dynamics and difference equations. Proceedings of the twelfth international conference on difference equations and applications (ICDEA), Lisbon, Portugal, July 23–27, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-4287-64-7/hbk). 410-424 (2010).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification